Volume 18, Issue 3
Existence of Solutions for a Class of Quasilinear Elliptic Systems with Indefinite Weights

Guoqing Zhang , Sanyang Liu & Weiguo Zhang

J. Part. Diff. Eq., 18 (2005), pp. 219-226.

Published online: 2005-08

Preview Purchase PDF 0 2244
Export citation
  • Abstract

By use of the fibering method introduced by Pohozaev S I, the existence of positive solutions for homogeneous Dirichlet problem of a class of quasilinear elliptic systems with indefinite weights is obtained.

  • Keywords

Fibering method Quasilinear elliptic systems Indefinite weights

  • AMS Subject Headings

35J20 35J55 35J60

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-219, author = {}, title = {Existence of Solutions for a Class of Quasilinear Elliptic Systems with Indefinite Weights}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {3}, pages = {219--226}, abstract = {

By use of the fibering method introduced by Pohozaev S I, the existence of positive solutions for homogeneous Dirichlet problem of a class of quasilinear elliptic systems with indefinite weights is obtained.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5357.html} }
TY - JOUR T1 - Existence of Solutions for a Class of Quasilinear Elliptic Systems with Indefinite Weights JO - Journal of Partial Differential Equations VL - 3 SP - 219 EP - 226 PY - 2005 DA - 2005/08 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5357.html KW - Fibering method KW - Quasilinear elliptic systems KW - Indefinite weights AB -

By use of the fibering method introduced by Pohozaev S I, the existence of positive solutions for homogeneous Dirichlet problem of a class of quasilinear elliptic systems with indefinite weights is obtained.

Guoqing Zhang , Sanyang Liu & Weiguo Zhang . (2019). Existence of Solutions for a Class of Quasilinear Elliptic Systems with Indefinite Weights. Journal of Partial Differential Equations. 18 (3). 219-226. doi:
Copy to clipboard
The citation has been copied to your clipboard